# SDR USAA2015012300005

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 47,307 hours, 17,476 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Part number: 330400M01
- Part serial: AG03395
- Condition: Faulty
- Location: Nr 1
- Part time: 47,305 hours, 17,475 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC 1 FAILED INFLIGHT, COULD NOT ADVANCE THRUST ABOVE IDLE WITH EITHER AUTO THRUST ON OR AUTO THRUST OFF.  R & R NR 1 THROTTLE CONTROL UNIT IAW MM 76-11-19-400-042-A.
